MathSciNet Relay Station
MathSciNet bibliographic data
MR2817117 (2012h:35256) 35Q30 (35B65 76D05)
Dong, Boqing; Sadek, Gala; Chen, Zhimin On the regularity criteria of the 3D Navier-Stokes equations in critical spaces. Acta Math. Sci. Ser. B Engl. Ed. 31 (2011), no. 2, 591–600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement